# SDR RAIA960324

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 1,945 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DCA - FLT NR 7750 - LEFT ENGINE LOST TORQUE DURING TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT ENGINE, GROUND RUNS GOOD.  (M)
